Any one on methadone for pain and having heart problems?
Hi,,I'm a pain patient and been on Methadone for over a year,,,I have no known heart issues that I know of,,,But my heart is acting strange beating feels off not like extra heartbeats I've had those before with no reason found why,,years ago,,but I just want to know if u did have any heart stuff while on methadone,,,and no worries if I for a moment i thought I was having a heart attract I wd call 911 immediately, just want to see how common that is,,thanks everyone..
Treatment with Methadone can cause arrhythmias, bigeminal rhythms, extrasystoles, QT interval prolongation, T-wave inversion and ventricular tachycardias. So, please follow up with your doctor and have an EKG done, so that he can check to see if there are any new rhythm abnormalities as compared to your previous recordings.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.